advertisement
Question
Posted by: Lisa | 2009/05/20

re: tonsils

Hello Dr Bets

Thanks for your help. My throat now is really really sore and burny but Im sure its only viral. Will take some myprodol.. I just started the erythromycin now at 6pm. now its 14 days of being awake at midnight and 6am every morning even on weekends :(
also quick question: i see some of my erythromycin capsules look like the powder has come out of them. are they safe to use still?

thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lisa
Yes they will be safe to use unless it looks as if they lost most of the contents, then the dose may be too low. Get some Andolex spray to spray in the throat for the pain and infection - it is expensive but I think worth it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement